A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Invariants for quasi-injective modules over valuation domains

Volume 144 / 2016

Luigi Salce Colloquium Mathematicum 144 (2016), 77-86 MSC: Primary 13C05; Secondary 13C11, 13C12. DOI: 10.4064/cm6538-8-2015 Published online: 24 February 2016

Abstract

Quasi-injective modules over valuation domains are classified by means of complete sets of cardinal invariants.

Authors

  • Luigi SalceDepartment of Mathematics
    University of Padova
    Padova, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image